skin-hair-icon
Staining in skin
Sir I have been using hydroquinone cream 2 percent for hyperpigmentation and it gave nice result then I started using brevoxyl benzoyl peroxide face wash and within few days my skin seems stained or not fresh as it used to be when I was using normal face wash I have stop using benzoyl peroxide face wash is this stain is temporarily or should I go to dermatologist
298 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

This is temporary This is most probably dryness Apply moisturisers regularly 2 3 times Stop benzoyl peroxide
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Stainin can b coz of hydroquinone. ...it is one of the side effect of hydroquinone. ...u hav to avoid complete sun exposure when on treatment with hydroquinone. .. dr kritika goenka. ..raipur.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Brown staining on legs Silver nitrate skin stain
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.